# SDR FDEA202010172607

- Difficulty date: October 17, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA712517
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BILGE, CORROSION ON FRAME, LOWER HAT SECTION, AT STA 1841 L-52   (MARKED #11) CORROSION ON FORMER/FRAME (2 PIECE) LWR CHANNEL AT STA 1841, LONG 50L TO 50R IS   ON A PREVIOUS SPLICE REPAIR. REMOVED PREVIOUS SPLICE REPAIR IAW MD10-10 SRM 51-33-  01 VOL 2, THEN PERFORMED CHANNEL SPLICE REPAIR ON LWR CHANNEL ONLY IAW MD10-10   SRM 53-30-00 FIG 5 VOL 1. (NOTE: MD10-10 SRM 53-30-00 FIG 8 NOTATES "FOR 2 PIECE FRAME,   ONLY  EXISTING CHANNEL REQUIRES SPLICING")    *MAJOR REPAIR*
